# SDR GTIA2022091336649

- Difficulty date: September 8, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 13,439 hours, 6,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S MEGAPHONE VOLUME KNOB IS MISSING.-REMOVED REPLACED FWD MEGAPHONE IAW AMM 25-65-51. A/C OK FOR SERVICE MOC NOTIFIED.
